... 2wks now taken motrin 800 for that 2wks and I'm still in extreme pain I took an 8.2 mg suboxone on Sunday. I was wondering is it ok to take tylenol 3 for the pain I don't feel like that would make me relapse plzz help is this going to make me sick
Tylenol 3 contains codeine which is an opiate so I wouldn't do it. You may want to talk to the doctor about a stronger anti inflammatory than the motrin and possibly a muscle relaxant. Both of these would be safe to take and are non narcotic.
I have a lot of things to tell you about this. The reason is the same thing happened to me almost 2 years ago. I had been on Sub 5 years and then had pretty bad lower back pain. Since I was 56 at the time, and I knew I had degenerative disc disease and some other things, I went for a MRI. The MRI showed many things associated with getting older, but not things that should have caused such pain. Nevertheless, my doc took me off Sub and put me on Oxycodone, and then MSContin too. A year later I had to stop all of them as the dose went sky high. I then went to a PM doc. I'm now back on Sub. Therefore, the first thing I want you to do is to find out why you have these back pains. Why are they so strong. Maybe Laurie is onto something. You may have pulled the muscles in your back. It's very easy to do, and you can be young and still do it. The first time I did that I was 22. I took some muscle relaxers and 1 or 2 weeks later I was fine. So do that. Go to a doc and ask for muscle relaxers and try them. Just don't take Soma, because they're addictive. Flexeril, Baclofen, or Methocarbamol are all excellent. You can take some Tylenol 3 with the Subs but chances are the Codeine won't do much. The pain relief you get will be mostly from the Tylenol. Try to take less Sub on the day or 2 before and during the days you want to take T3. You probably will get some withdrawal symptoms if you take T3 more than once. So unless it works wonders on the pain, just take Tylenol. If you do take T3, take notice and see if the pain becomes stronger. That's important to take notice of. I also use prescription strength Aleve. That's 500 mg. You can ask your doc for them, or just take 500 mg of OTC Aleve. It's the same thing. The final thing I want you to try is to take as little Sub as you need for several days. Take less Sub and see if the pain diminishes, even a little. But most importantly is to try and track down the reason for this pain. If you can't find the answer come back here and find me. But I wouldn't be at all surprised if you pulled your back muscles.
If you go to a doc ask him about Lidoderm patches. I use them on my lower back pain and they help a great deal. They are a local anesthesia type of med. It doesn't go through your system. It only works in the area you place the patch. They usually take 2 hours to reach full effectiveness. However, you can only use them 12 hours per day. I've gone up to 15 hours, but don't go beyond that.
Hi, I am new to this site. Your question caught my attention. I too have been taking suboxone for many years. I take suboxone for pain and it is the best thing I ever did. I have total control with the suboxone and NO slip ups! I never had control when I was taking other narcotics. Suboxone is a wonder drug for me!!!
luvypitbull- I understand that your in alot of pain, and are off of the opiots and im very proud of you. Its almost 2 years for my husband and i, and i live in pain everyday! I have artheritis throughout my whole body and i was recently in a car accident and it made my spine worse as well as my blood pressure goes sky high so im on about 8 different meds so i dont have a heart attact or stroke. anyways, taking too much motrin , tylernol etc, can do damage to your kidneys. I've been on meds since i was 17 and i can feel it, im in the hospital atleast 1-2 x's a month for pain. I have 3 kids , and a husband. Most the time my husband cant help , what is he supposed to do for the pain you know? and i sure in the hell will not turn back to oxycodone again!!! I wish my doctor will give the permission for the surgery and get it over with so i can live my life just like everyone else.
Doctor's like to think certain pills will work for you, such as u go in 1 month and try what meds he gave you, u go back the following month and say " hey this does this to me, or it doesnt work"! they dont have a clue what is going on with your body and will continue to give you drugs your body does not need. excersiese i found works, and yes i take suboxone (ONLY WHEN I NEED IT) there are days i dont take it. so please becareful , watch out for yourself and make sure your doctor isent over doing it on the meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
Posted 16 Mar 2010 • 1 answer
Posted 20 Jun 2011 • 1 answer
Posted 19 Oct 2011 • 5 answers
Posted 19 Nov 2011 • 1 answer